# SDR CA030702005

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,759 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04311481
- Condition: Cracked
- Location: Vertical Stab
- Part time: 11,807 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION PILOT NOTICED CRACK,  PARALLEL ALONG 90 DEGREES ANGLE.
